Economics at your fingertips  

Some elements about normality of single-equation estimators

Constantin Anghelache, Madalina Gabriela Anghel, Gyorgy Bodo and Sacala Cristina ()
Additional contact information
Constantin Anghelache: Academia de Studii Economice, Bucuresti, Universitatea „Artifex” din Bucuresti
Madalina Gabriela Anghel: Universitatea „Artifex” din Bucuresti
Gyorgy Bodo: Academia de Studii Economice, Bucuresti

Romanian Statistical Review Supplement, 2016, vol. 64, issue 2, 28-32

Abstract: In this paper, the authors focus on the asymptotic normality of the LIML estimator, the LIML designed by Fuller and on the trend adjustment of 2-stage least squares (B2SLS). The corresponding hypotheses are presented and discussed, then the theorems for the estimators are defined.

Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link) ... S_02_2016_A02_en.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Romanian Statistical Review Supplement from Romanian Statistical Review Contact information at EDIRC.
Series data maintained by Adrian Visoiu ().

Page updated 2018-03-15
Handle: RePEc:rsr:supplm:v:64:y:2016:i:2:p:28-32